# SDR USAA2015040200006

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 61,298 hours, 22,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2853
- Condition: Faulty
- Location: Cabin
- Part time: 46,387 hours, 22,037 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER LIGHT UNIT INDICATES INTERNAL & EXTERIOR LIGHT FAULT.  R & R EPSU IAW AMM 33-51-38-040 00 WITH GOOD OPERATIONAL CHECK.
